# SDR A6WA201542958

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 27,165 hours, 29,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT DOES NOT LIGHT UP AT ROW 1.
